# SDR UIEA2019100965665

- Difficulty date: October 5, 2019
- Submitted: October 9, 2019
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 96,590 hours, 19,679 cycles
- System (JASC): 2612 · Fire Detection
- Part: Switch
- Condition: Malfunctioned
- Location: Fire
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE FUEL VALVE LIGHT WITH EICAS MESSAGE ILLUMINATED.  T/S PER FIM 76-11 FT 812 AND WDM 76-11-11. RESET S37, LEFT ENGINE FIRE SWITCH ON P8. LIGHT (ENG FUEL VALVE) WENT OFF. CREW RAN ENGINE PER AMM 71-00-00, NO FAULTS NOTED. MCC NOTIFIED. )
